| Model Number |
VTICM5 13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault.The lens was removed and exchanged intraoperatively for a longer length lens.Cause of the event was reported as unknown.The problem was resolved.
Additional Manufacturer Narrative
Claim# (b)(4).
Additional Manufacturer Narrative
H11: upon further review, it has been determined that the event is not mdr reportable.Secondary surgical intervention has not occurred, and there has been no report of serious injury or malfunction.Initial mdr is not applicable.Claim #: (b)(4).